MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer was reported via phone call that, the customer received with unexpected restart alarm after battery change.The blood glucose was 80 mg/dl at the time of the incident.Troubleshooting steps were guided for unexpected restart alarm.Customer also reported low battery alarm.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Pump passed the unexpected restart error test and displacement test.No unexpected restart error alarm was noted.Pump had cracked case at display window corner, battery tube threads, reservoir tube window, reservoir tube lip, cracked case at reservoir tube window corner, stained end cap sticker, minor scratched and cracked display window.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6971349
Report Number2032227-2017-59840
Device Sequence Number1934408
Product Code OYC
UDI-Device Identifier00643169479616
UDI-Public(01)00643169479616
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAL
Device Catalogue NumberMMT-523LNAL
Device Lot NumberA3523LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight145